標題: Solution to an open problem on 4-ordered Hamiltonian graphs
作者: Hsu, Lih-Hsing
Tan, Jimmy J. M.
Cheng, Eddie
Liptak, Laszlo
Lin, Cheng-Kuan
Tsai, Ming
資訊工程學系
Department of Computer Science
關鍵字: Generalized Petersen graphs;Hamiltonian;4-ordered
公開日期: 6-八月-2012
摘要: A graph G is k-ordered if for any sequence of k distinct vertices of G, there exists a cycle in G containing these k vertices in the specified order. It is k-ordered Hamiltonian if, in addition, the required cycle is Hamiltonian. The question of the existence of an infinite class of 3-regular 4-ordered Hamiltonian graphs was posed in Ng and Schultz (1997) [10]. At the time, the only known examples were K-4 and K-3.3. Some progress was made in Meszaros (2008) [9] when the Peterson graph was found to be 4-ordered and the Heawood graph was proved to be 4-ordered Hamiltonian: moreover an infinite class of 3-regular 4-ordered graphs was found. In this paper we show that a subclass of generalized Petersen graphs are 4-ordered and give a complete classification for which of these graphs are 4-ordered Hamiltonian. In particular, this answers the open question regarding the existence of an infinite class of 3-regular 4-ordered Hamiltonian graphs. Moreover, a number of results related to other open problems are presented. (C) 2012 Elsevier B.V. All rights reserved.
URI: http://hdl.handle.net/11536/16416
ISSN: 0012-365X
期刊: DISCRETE MATHEMATICS
Volume: 312
Issue: 15
結束頁: 2356
顯示於類別:期刊論文


文件中的檔案:

  1. 000305724900018.pdf